# SDR MALA010318

- Difficulty date: March 2, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 426
- Aircraft time: 8,926 hours, 10,095 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shield
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, IN NASHVILLE, TN  RT ICE SHIELD 3RD FROM BOTTOM DELAMINATED AT UPPER EDGE AND HAS 2 GROUPS OF DENTS. MAINTENANCE REMOVED RH ICE SHIELD, NDT PER FFVNDT006EC AND 004UT. NO CRACKS NO DELAMINATION IN OR AROUND DENTS. DENTS ON FUSELAGE SKIN BENEATH 3RD ICE GUARD OUT OF LIMITS. INSTALLED ICE SHIELD.
